MathSciNet Relay Station
MathSciNet bibliographic data
MR1353507 (96m:62092) 62G15 (62G09 62G20)
Lee, Stephen M. S.; Young, G. Alastair Asymptotic iterated bootstrap confidence intervals. Ann. Statist. 23 (1995), no. 4, 1301–1330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement